Paracetamol is a antipyretic with pain relieving action that is widely applied for treating cold and flu. Paracetamol blocks the synthesis of prostaglandins in the central nervous system by inhibiting cyclooxygenase that has certain action on the pain centers and thermoregulation. Paracetamol has no adverse effect on the salt-water metabollism in the human body and it doesn't affect gastrointestinal tract.
The usual dose of paracetamol is 2 tablets. Swallow the tablets whole with a drink of water.
Paracetamol Missing Dose
Paracetamol is used only as needed, thus missed dosages are not relevant. However, you shouldn't take more than a doctor's recommended dose, and not more than once in 24 hours. Do not take double dose of Paracetamol.
If you overdose Paracetamol and you don't feel good you should visit your doctor or health care provider immediately.
Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F) away from moisture and heat. Throw away any unused medicine after the expiration date. Keep out of reach of children.
Paracetamol More Info
Active Ingredient: Paracetamol.
Do not take Paracetamol if you are allergic to Paracetamol components.
Avoid using Paracetamol in case of followng conditions: liver failure, liver problems, serious kidney problems, shock, overdose of the drug acetaminophen, poor nutrition.